# SDR DALA1209793117

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BETWEEN FR 65 & 66 FLOOR SUPPORT CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.  ORIG MAT 0.160" DAMAGE DIM L=1.200" W=0.800" D=0.054".
